# SDR UHLA2013052200149

- Difficulty date: May 22, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 17,908 hours, 10,893 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR PAX FWD OPEN MESSAGE.  R & R L1 DOOR HARNESS IAW AMM 52-72-20, OPS CHECK GOOD.
